Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A subquadratic algorithm for computing the $ n$-th Bernoulli number

Author: David Harvey
Journal: Math. Comp. 83 (2014), 2471-2477
MSC (2010): Primary 11B68, 11Y55
Published electronically: April 1, 2014
MathSciNet review: 3223342
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a new algorithm that computes the $ n$th Bernoulli number in $ n^{4/3 + o(1)}$ bit operations. This improves on previous algorithms that had complexity $ n^{2 + o(1)}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11B68, 11Y55

Retrieve articles in all journals with MSC (2010): 11B68, 11Y55

Additional Information

David Harvey
Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney NSW 2052, Australia

Received by editor(s): October 14, 2012
Received by editor(s) in revised form: February 7, 2013
Published electronically: April 1, 2014
Additional Notes: The author was supported by the Australian Research Council, DECRA Grant DE120101293.
Article copyright: © Copyright 2014 David Harvey

American Mathematical Society